Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space
Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 365-383
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_3_a4,
author = {V. A. Koshcheev},
title = {Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space},
journal = {Matemati\v{c}eskie zametki},
pages = {365--383},
year = {1983},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a4/}
}
V. A. Koshcheev. Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space. Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 365-383. http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a4/